# SDR NACA2024012620001

- Difficulty date: January 22, 2024
- Submitted: January 27, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 74,911 hours, 18,898 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 6240665
- Part serial: 057C074
- Condition: Failed
- Location: Window Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WINDOW HEAT RT SWITCH INOP LIGHT CAME ON DURING FLIGHT. REMOVED AND REPLACED RT WHCU IAW B767 AMM 30-41-01 TESTS OK. PART UNKNOWN TO TRAX.
